Aa
A
A
Close
Avatar universal
Did Duac Cream give me Papulopustular rosacea?
I used duac cream for three nights on my skin and now it is like i have Papulopustular rosacea. Is that possible that it can give me that kind of rosacea after three uses? Please help.
Cancel
1 Answers
Page 1 of 1
309783 tn?1271961829
I think you have allergic contact dermatitis from the benzoyl peroxide in the Duac gel. Use a bland cleanser by Eucerin or La Roche-Posay and take an antihistamine tablet (available without prescription, always read the label).
Perhaps an oral acne treatment would suit you better if your skin reacts to topical preparations (oxytetracycline or Diane35 if you're female?)
Eloise.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources